# SDR ASAA2013033094291

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,183 hours, 5,928 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Part number: 8221604101
- Part serial: 17383K
- Condition: Inoperative
- Location: Ee Bay
- Part time: 19,192 hours, 5,932 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, VERTICAL SPEED WOULD NOT RESPOND TO INPUTS USING THE VERTICAL SPEED KNOB WITH A FCC AS THE MASTER.  RESPONSE WAS IDENTICAL WITH AUTOPILOT ON OR OFF. VERTICAL SPEED WORKED NORMALLY WITH B FCC AS MASTER AND DURING CLIMB WITH EITHER FCC AS MASTER.  PERFORMED DFCS BITE, NO CURRENT FAULTS AND NO SIMILAR FAULTS 90 DAYS REPORTED.  PRECAUTIONARILY REPLACED FCC-A REF AMM 22-11-33, TESTS GOOD.
